# SDR DALA2024041004273

- Difficulty date: April 9, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 60,300 hours, 31,404 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: S22r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3129 A CRACK INDICATION WAS FOUND IN HORIZONTAL FLANGE RADII, STR22R. CORRECTIVE ACTION: REPAIRED PER ER/A 611468-14AD. (0285026)
